# SDR USAA2012061300005

- Difficulty date: May 31, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53471087203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - CRACK ON SECTION CONNECTING AT FR68, S24L.  REPLACED SECTION CONNECTING AT FR68, S24L IAW A320 SRM 51-72-11 AND DRAWING D53474250.
